Florida, 2012

Drought in Florida, June 1 to 26, 2012

June 1 to 26, 2012 · NWS TAE · 26 events in 26 counties and zones

Very heavy rainfall from Tropical Storm Debby at the end of the month helped to end the drought across northwest Florida.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

Very heavy rainfall from Tropical Storm Debby at the end of the month helped to end the drought across northwest Florida.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at May 31, 9:18 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, May 31, 9:18 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 PM EDT Thu May 31 2012

.UPDATE...
It was a busy afternoon with respect to convection. Southwesterly
steering flow around 10 knots placed us in a Regime 5 seabreeze
setup this afternoon. This regime is one of our wettest and more
widespread regimes. Adding to that was the broad troughing across
the eastern half of the country, with weak embedded impulses
likely adding support for storms. We have received several reports
of wind damage across north Florida, SE Alabama, and southern
Georgia. Surprisingly, many of the reports came from storms that
did not exhibit severe characteristics on radar.

The main shortwave trough responsible for the solid line of
thunderstorms further west of our area today will gradually move
east overnight. Disturbed flow out ahead of the shortwave will
keep thunderstorms in the forecast, primarily over our panhandle
Gulf waters tonight. Thunderstorm activity over land has been on a
weakening trend as the line moves east into a convectively
overturned atmosphere. This is evident by the steep low level
inversion on the 00z TLH sounding. It is likely that storms will
penetrate inland a little ways along the panhandle coast
overnight. In these locations where convective activity was not
present this afternoon, the possibility of a strong storm or two
with gusty winds will exist. Elsewhere across north Florida, a few
showers may be able to work their way inland off of the Gulf
through the night.

By tomorrow morning, the parent shortwave trough will work its way
through the forecast area from west to east bringing with it a
broken line of showers and thunderstorms. There exists a low-end
threat for severe weather, with damaging winds and hail being the
primary threat. Showers and thunderstorms should clear our
southeastern Big Bend counties by midnight tomorrow night.

&&

AVIATION...
Evening convection across the CWA was on the wane at the start of
the TAF period. However, additional convection has moved in from
the west, mainly in the form of remnant showers with a few isolated
TS. We introduced convection at the DHN and ECP terminals by 02Z.
The main window for convection on Friday will be in the morning
hours at ECP and DHN, from midday into early afternoon at TLH and
ABY, and during the afternoon at VLD. It is also possible that
convection will move in off the Gulf of Mexico and impact TLH in the
morning. We therefore included showers as early as 13Z. Visibilities
are not expected to drop as low as last night. However, there is a
chance for reductions at TLH and VLD. We are going with MVFR
conditions at TLH and IFR at VLD. Confidence is highest that VLD
will go down due to abundant rainfall received in the area today.
Winds will increase out of the southwest ahead of the approaching
cold front during the morning Friday with speeds at or above 12
knots everywhere but VLD. Winds will shift to the west during the
day as the front passes. DHN will have northwest winds by late
afternoon.

&&

.MARINE...
Showers and thunderstorms will continue overnight. Some of the
storms may bring with them gusty winds and frequent lightning.
Tomorrow, a broken line of thunderstorms will cross our Gulf
waters from west to east, likely clearing our eastern waters
tomorrow evening. Southwesterly winds between 10 to 15 knots will
prevail overnight. Prevailing headline conditions are not expected
over the next 24 hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   71  88  65  89  66 /  30  60  30  10   0
Panama City   75  86  70  87  69 /  60  60  20  10   0
Dothan        72  87  61  89  65 /  40  60  10  10   0
Albany        70  86  62  88  64 /  20  60  20  10   0
Valdosta      71  87  64  87  64 /  20  60  40  10   0
Cross City    70  87  69  88  66 /  20  60  40  10  10
Apalachicola  76  86  70  86  68 /  50  60  30  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

Harrigan/Wool
Hazardous weather outlook, May 31, 9:46 PM EST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1046 PM EDT THU MAY 31 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020300-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1046 PM EDT THU MAY 31 2012 /946 PM CDT THU MAY 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE
NIGHT...PRIMARILY ACROSS OUR GULF WATERS. A FEW OF THESE STORMS
MAY BE STRONG...WITH GUSTY WINDS THE PRIMARY THREAT. THERE IS THE
POSSIBILITY FOR A FEW OF THESE STRONG STORMS TO MOVE A LIMITED
DISTANCE INLAND ACROSS THE PANHANDLE COASTLINE. OTHERWISE...ONLY
SCATTERED SHOWERS ARE EXPECTED ACROSS LAND AREAS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A BROKEN LINE OF STORMS WILL MOVE FROM WEST TO EAST ACROSS THE
LOCAL AREA ON FRIDAY. THERE EXISTS A LOW END THREAT FOR SEVERE
WEATHER WITH THESE STORMS. DAMAGING WINDS AND HAIL ARE THE MAIN
THREATS WITH ANY SEVERE STORMS THAT DO DEVELOP. A PERIOD OF DRY
WEATHER WILL DOMINATE THE REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
POTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT SPOTTERS ARE
ENCOURAGED TO MONITOR THE LATEST FORECASTS FOR FRIDAY IN CASE
ACTIVATION IS NEEDED THEN.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

HARRIGAN

In the hours before

Local storm report, May 31, 9:05 PM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 S COOLIDGE            30.95N 83.87W
05/31/2012  E1.75 INCH       THOMAS             GA   COUNTY OFFICIAL

            GOLF BALL SIZE HAIL REPORTED NOT TOO FAR FROM COOLIDGE

&&

DVD
Local storm report, May 31, 9:07 PM EST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1007 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             KILLEARN ESTATES        30.51N 84.22W
05/31/2012  E0.50 INCH       LEON               FL   BROADCAST MEDIA

            PEA TO MARBLE SIZE HAIL IN THE KILLEARN AREA.

&&

DVD
Local storm report, May 31, 9:10 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     4 NNE TALLAHASSEE       30.49N 84.25W
05/31/2012                   LEON               FL   BROADCAST MEDIA

            TREE DOWN ON THOMASVILLE ROAD BETWEEN HERMITAGE BLVD AND
            I-10.

&&

DVD
Local storm report, May 31, 9:14 PM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1014 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             THOMASVILLE             30.84N 83.98W
05/31/2012  E0.75 INCH       THOMAS             GA   COUNTY OFFICIAL

            PENNY SIZE HAIL REPORTED IN THOMASVILLE

&&

DVD
Local storm report, May 31, 9:35 PM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     4 SSW MORVEN            30.90N 83.53W
05/31/2012                   BROOKS             GA   COUNTY OFFICIAL

            TREES DOWN AROUND JACKSON ROAD AND HIGHWAY 76.

0527 PM     TSTM WND DMG     2 W BARNEY              31.01N 83.54W
05/31/2012                   BROOKS             GA   COUNTY OFFICIAL

            TREES DOWN ALONG HIGHWAY 122.

&&

DVD
Local storm report, May 31, 9:38 PM EST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             DEFUNIAK SPRINGS AIRPOR 30.73N 86.15W
05/31/2012  E0.50 INCH       WALTON             FL   LAW ENFORCEMENT

            1/2 INCH HAIL REPORT OUT OF WALTON COUNTY AT DEFUNIAK
            SPRINGS AIRPORT.

0200 PM     TSTM WND DMG     ALTHA                   30.57N 85.13W
05/31/2012                   CALHOUN            FL   TRAINED SPOTTER

            SEVERAL LARGE OAK TREES WERE SNAPPED NEAR THE OGLESBY
            NURSUERY ON BODIFORD ROAD...OGLESBY ROAD AND BUDDY
            JOHNSON ROAD. THERE WAS ALSO ROOF DAMAGE TO TWO OF THE
            NURSERY BUILDINGS AND DAMAGE TO A SHED.

0230 PM     HAIL             2 W ALBERTON            31.28N 86.16W
05/31/2012  E0.25 INCH       COFFEE             AL   TRAINED SPOTTER

            1/4 INCH HAIL IN COFFEE COUNTY, AL.

0232 PM     HAIL             1 E PERRY STORE         31.28N 86.14W
05/31/2012  E0.50 INCH       COFFEE             AL   TRAINED SPOTTER

            1/4 INCH TO 1/2 INCH HAIL REPORTED IN COFFEE COUNTY.

0240 PM     HAIL             ESE WICKSBURG           31.21N 85.62W
05/31/2012  E0.50 INCH       HOUSTON            AL   EMERGENCY MNGR

            1/2 INCH HAIL REPORTED IN WICKSBURG.

0330 PM     TSTM WND GST     DOTHAN                  31.22N 85.39W
05/31/2012  E50.00 MPH       HOUSTON            AL   PUBLIC

0355 PM     TSTM WND DMG     5 E DOTHAN              31.22N 85.31W
05/31/2012                   HOUSTON            AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS EASTERN PORTION OF COUNTY.
            TIME ESTIMATED BY RADAR.

0400 PM     HAIL             KILLEARN ESTATES        30.51N 84.22W
05/31/2012  E0.50 INCH       LEON               FL   BROADCAST MEDIA

            PEA TO MARBLE SIZE HAIL IN THE KILLEARN AREA.

0420 PM     TSTM WND DMG     4 NNE TALLAHASSEE       30.49N 84.25W
05/31/2012                   LEON               FL   BROADCAST MEDIA

            TREE DOWN ON THOMASVILLE ROAD BETWEEN HERMITAGE BLVD AND
            I-10.

0435 PM     HAIL             THOMASVILLE             30.84N 83.98W
05/31/2012  E0.75 INCH       THOMAS             GA   COUNTY OFFICIAL

            PENNY SIZE HAIL REPORTED IN THOMASVILLE

0441 PM     HAIL             2 SW MERRILLVILLE       30.93N 83.90W
05/31/2012  E1.75 INCH       THOMAS             GA   911 CALL CENTER

            1 3/4 INCH HAIL REPORTED FOR THOMAS COUNTY 2 MILES SW OF
            MERRILLVILLE.

0441 PM     TSTM WND DMG     2 SW MERRILLVILLE       30.93N 83.90W
05/31/2012                   THOMAS             GA   911 CALL CENTER

            MINOR ROOF DAMAGE TO MOBILE HOME FROM STRONG THUNDERSTOM
            WINDS IN THOMAS COUNTY.

0455 PM     HAIL             4 S COOLIDGE            30.95N 83.87W
05/31/2012  E1.75 INCH       THOMAS             GA   COUNTY OFFICIAL

            GOLF BALL SIZE HAIL REPORTED NOT TOO FAR FROM COOLIDGE

0500 PM     TSTM WND DMG     1 E FIVE POINTS         30.88N 83.78W
05/31/2012                   THOMAS             GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN AROUND COFFEE AND SALEM ROADS

0505 PM     TSTM WND DMG     4 SSW MORVEN            30.90N 83.53W
05/31/2012                   BROOKS             GA   COUNTY OFFICIAL

            TREES DOWN AROUND JACKSON ROAD AND HIGHWAY 76.

0515 PM     TSTM WND DMG     N QUITMAN               30.79N 83.56W
05/31/2012                   BROOKS             GA   911 CALL CENTER

            TREES DOWN IN THE NORTHEN CITY LIMITS OF QUITMAN, GA.

0515 PM     TSTM WND DMG     MORVEN                  30.94N 83.50W
05/31/2012                   BROOKS             GA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES REPORTED DOWN IN MORVEN,
            GA.

0515 PM     TSTM WND DMG     GROOVERVILLE            30.72N 83.73W
05/31/2012                   BROOKS             GA   911 CALL CENTER

            SEVERAL TREES REPORTED DOWN IN GROOVERVILLE, GA.

0523 PM     TSTM WND DMG     HAHIRA                  30.99N 83.37W
05/31/2012                   LOWNDES            GA   911 CALL CENTER

            ONE LARGE TREE DOWN IN HAHIRA, GA.

0527 PM     TSTM WND DMG     2 W BARNEY              31.01N 83.54W
05/31/2012                   BROOKS             GA   COUNTY OFFICIAL

            TREES DOWN ALONG HIGHWAY 122.

0725 PM     TSTM WND DMG     7 SSE GRACEVILLE        30.86N 85.47W
05/31/2012                   JACKSON            FL   EMERGENCY MNGR

            SEVERAL TREES WERE SNAPPED IN A VERY LOCALIZED AREA AND
            ONE TREE WENT INTO A HOME.

&&

DVD

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

26 drought. Local standard time, as filed.

Drought, Calhoun

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Calhoun forecast zone
Reported by
Official NWS Observations
Coordinates
30.406, -85.197 (the zone’s center; the record gives no point)

Drought, Central Walton

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Central Walton forecast zone
Reported by
Official NWS Observations
Coordinates
30.619, -86.171 (the zone’s center; the record gives no point)

Drought, Coastal Bay

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Coastal Bay forecast zone
Reported by
Official NWS Observations
Coordinates
30.238, -85.633 (the zone’s center; the record gives no point)

Drought, Coastal Dixie

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Coastal Dixie forecast zone
Reported by
Official NWS Observations
Coordinates
29.581, -83.187 (the zone’s center; the record gives no point)

Drought, Coastal Franklin

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Coastal Franklin forecast zone
Reported by
Official NWS Observations
Coordinates
29.812, -84.800 (the zone’s center; the record gives no point)

Drought, Coastal Gulf

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Coastal Gulf forecast zone
Reported by
Official NWS Observations
Coordinates
29.909, -85.261 (the zone’s center; the record gives no point)

Drought, Coastal Jefferson

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Coastal Jefferson forecast zone
Reported by
Official NWS Observations
Coordinates
30.424, -83.900 (the zone’s center; the record gives no point)

Drought, Coastal Taylor

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Coastal Taylor forecast zone
Reported by
Official NWS Observations
Coordinates
30.020, -83.619 (the zone’s center; the record gives no point)

Drought, Coastal Wakulla

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Coastal Wakulla forecast zone
Reported by
Official NWS Observations
Coordinates
30.148, -84.376 (the zone’s center; the record gives no point)

Drought, Gadsden

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Gadsden forecast zone
Reported by
Official NWS Observations
Coordinates
30.580, -84.614 (the zone’s center; the record gives no point)

Drought, Holmes

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Holmes forecast zone
Reported by
Official NWS Observations
Coordinates
30.868, -85.814 (the zone’s center; the record gives no point)

Drought, Inland Bay

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Inland Bay forecast zone
Reported by
Official NWS Observations
Coordinates
30.238, -85.633 (the zone’s center; the record gives no point)

Drought, Inland Dixie

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Inland Dixie forecast zone
Reported by
Official NWS Observations
Coordinates
29.581, -83.187 (the zone’s center; the record gives no point)

Drought, Inland Franklin

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Inland Franklin forecast zone
Reported by
Official NWS Observations
Coordinates
29.812, -84.800 (the zone’s center; the record gives no point)

Drought, Inland Gulf

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Inland Gulf forecast zone
Reported by
Official NWS Observations
Coordinates
29.909, -85.261 (the zone’s center; the record gives no point)

Drought, Inland Jefferson

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Inland Jefferson forecast zone
Reported by
Official NWS Observations
Coordinates
30.424, -83.900 (the zone’s center; the record gives no point)

Drought, Inland Taylor

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Inland Taylor forecast zone
Reported by
Official NWS Observations
Coordinates
30.020, -83.619 (the zone’s center; the record gives no point)

Drought, Inland Wakulla

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Inland Wakulla forecast zone
Reported by
Official NWS Observations
Coordinates
30.148, -84.376 (the zone’s center; the record gives no point)

Drought, Jackson

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Jackson forecast zone
Reported by
Official NWS Observations
Coordinates
30.795, -85.215 (the zone’s center; the record gives no point)

Drought, Lafayette

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Lafayette forecast zone
Reported by
Official NWS Observations
Coordinates
29.986, -83.181 (the zone’s center; the record gives no point)

Drought, Leon

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
30.458, -84.278 (the zone’s center; the record gives no point)

Drought, Liberty

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Liberty forecast zone
Reported by
Official NWS Observations

Drought, Madison

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Madison forecast zone
Reported by
Official NWS Observations
Coordinates
30.444, -83.470 (the zone’s center; the record gives no point)

Drought, North Walton

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
North Walton forecast zone
Reported by
Official NWS Observations

Drought, South Walton

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
South Walton forecast zone
Reported by
Official NWS Observations
Coordinates
30.619, -86.171 (the zone’s center; the record gives no point)

Drought, Washington

When
June 1, 12:00 AM EST to June 26, 12:00 AM EST
Where
Washington forecast zone
Reported by
Official NWS Observations
Coordinates
30.611, -85.665 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 381596, 381597, 381598, 381599, 381600, 381601, 381602, 381603, 381604, 381605, 381606, 381607, 381608, 381609, 381610, 381611, 381612, 381613, 381614, 381615, 381616, 381617, 381618, 381619, 381620, 381621.